Alert archive / Missouri / Tornado Warnings in 2024
Tornado Warning 22, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Apr 28, 2024, 9:04 PM CDT for Greene County, Webster County, Missouri. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2024, 9:04 PM CDT (02:04 UTC)
- Expired
- Apr 28, 2024, 9:30 PM CDT
- In force
- 26 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Greene County, MO, Webster County, MO
The radar
The Springfield radar (KSGF), 41 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.1 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 254 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 272 m²/s²
- 0-3 km storm-relative helicity
- 297 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.8
The text
As transmitted.
512
WFUS53 KSGF 290204
TORSGF
MOC077-225-290230-
/O.NEW.KSGF.TO.W.0022.240429T0204Z-240429T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
904 PM CDT Sun Apr 28 2024
The National Weather Service in Springfield has issued a
* Tornado Warning for...
Southwestern Webster County in southwestern Missouri...
Southeastern Greene County in southwestern Missouri...
* Until 930 PM CDT.
* At 903 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Rogersville, or 9 miles northeast of Ozark, moving
east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Rogersville and Fordland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3707 9290 3708 9290 3709 9315 3717 9316
3730 9287 3707 9287
TIME...MOT...LOC 0203Z 249DEG 34KT 3713 9310
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Hatch2 follow-up statements
469
WWUS53 KSGF 290220
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
920 PM CDT Sun Apr 28 2024
MOC077-290230-
/O.CAN.KSGF.TO.W.0022.000000T0000Z-240429T0230Z/
Greene MO-
920 PM CDT Sun Apr 28 2024
...THE TORNADO WARNING FOR SOUTHEASTERN GREENE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3712 9304 3722 9304 3730 9287 3712 9287
TIME...MOT...LOC 0220Z 234DEG 19KT 3718 9298
$$
MOC225-290230-
/O.CON.KSGF.TO.W.0022.000000T0000Z-240429T0230Z/
Webster MO-
920 PM CDT Sun Apr 28 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
SOUTHWESTERN WEBSTER COUNTY...
At 920 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Fordland, or 9 miles southeast of Strafford, moving
northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Fordland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3712 9304 3722 9304 3730 9287 3712 9287
TIME...MOT...LOC 0220Z 234DEG 19KT 3718 9298
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Hatch264 WWUS53 KSGF 290227 SVSSGF Severe Weather Statement National Weather Service Springfield MO 927 PM CDT Sun Apr 28 2024 MOC225-290237- /O.EXP.KSGF.TO.W.0022.000000T0000Z-240429T0230Z/ Webster MO- 927 PM CDT Sun Apr 28 2024 ...THE TORNADO WARNING FOR SOUTHWESTERN WEBSTER COUNTY WILL EXPIRE AT 930 PM CDT... The storm which prompted the warning has weakened below severe limits, and no longer appears capable of producing a tornado. Therefore, the warning will be allowed to expire. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service Springfield. && LAT...LON 3712 9304 3722 9304 3730 9287 3712 9287 TIME...MOT...LOC 0227Z 249DEG 34KT 3720 9293 $$ Hatch
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Apr 28, 6:17 PM CDT, 2 hours 47 minutes earlier. Its key messages:
- Significant flooding continues over parts of west central Missouri and southeast Kansas from earlier heavy rain.
- Conditional risk of severe storms this afternoon and evening with damaging wind gusts the main risk. Flood watch has been extended until 10 pm.
- The unsettled pattern continues with additional storm chances mid to late next week.
Area forecast discussion, Apr 28, 6:17 PM CDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
617 PM CDT Sun Apr 28 2024
.KEY MESSAGES...
- Significant flooding continues over parts of west central
Missouri and southeast Kansas from earlier heavy rain.
- Conditional risk of severe storms this afternoon and evening
with damaging wind gusts the main risk. Flood watch has been
extended until 10 pm.
- The unsettled pattern continues with additional storm chances
mid to late next week.
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 208 PM CDT Sun Apr 28 2024
Synoptic overview and current conditions: Water vapor imagery
and upper level analysis show upper low circulation over
southern SD into northern NE with trough axis becoming
negatively tilted. Southwest flow continues over the area
southeast of the low. Surface low was located over eastern NE
with the surface front extending south of the low into south
central KS and western OK. Atmosphere was really worked over
from last night and this mornings MCS. Low clouds were finally
starting to erode, but surface temperatures were still in the
mid 60s with dew points in the upper 50s to low 60s. Very little
to no instability over the area early this afternoon. Yet...
Thunderstorm chances this afternoon and tonight: CAMS remain
VERY bullish with redevelopment this afternoon, especially the
HRRR. We have backed off on severity from earlier in the
morning, but hard to ignore all the models wanting to redevelop
something. Convection is expected to redevelop over eastern
Oklahoma ahead of the front and spread northeast into western
Missouri and then advancing eastward across the remainder of the
area during the evening into the early part of the overnight
hours. If some stronger storms do develop, the main risk would
be with damaging straight line winds and a lower risk of large
hail. We have removed the tornado risk from the HWO at this
time. Heavy rain will continue to be possible with the
redeveloping convection and we have extended the flood watch
through 10 pm. Significant flooding continues over the northwest
portion of the CWA where 7 to 10 inches of rain has occurred
over the last several days. Several rivers are in major flood
stage over west central Missouri. Luckily the heaviest rainfall
will occur east of there with any redevelopment tonight. There
are some areas east of an Osage Beach to Neosho line that have
1-2 additional inches of rainfall tonight.
&&
.LONG TERM /MONDAY THROUGH SUNDAY/...
Issued at 208 PM CDT Sun Apr 28 2024
The upper wave should push east of the area on Monday and we
should have generally dry conditions through Tuesday.
Rain should exit out of the far eastern CWA on Monday morning
with clearing during the day. Temperatures should heat up into
the 80s on Tuesday. An upper wave will lift from the northern
plains into the upper Mississippi valley with a surface front
approaching from the northwest. It may be enough for some rain
chances Tuesday night into Wednesday.
The main upper trough will approach the area from the west
Wednesday night into the later part of the week with shower and
thunderstorm chances increasing over the area. The main system
should move through late Friday into Friday night with clearing
and cooler conditions for the upcoming weekend.
&&
.AVIATION /00Z TAFS THROUGH 00Z MONDAY/...
Issued at 611 PM CDT Sun Apr 28 2024
Showers and storms will be ongoing at the beginning of the TAF
period as a front remains west of the region. Where showers and
storms occur, expect MVFR to IFR flight conditions. Wind shear
in the vicinity of convection can be expected. Storms can be
expected through 08-09Z with diminishing effects of storms as
the system moves east of the area.
Conditions will improve into Monday, though MVFR to low end VFR
ceilings will remain across the region.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch until 10 PM CDT this evening for KSZ073-097-101.
MO...Flood Watch until 10 PM CDT this evening for MOZ055-056-
066>069-077>081-088>096-101>105.
&&
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...HatchHazardous weather outlook, Apr 28, 2:26 PM CDT, 6 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 226 PM CDT Sun Apr 28 2024 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-291930- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 226 PM CDT Sun Apr 28 2024 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited hail risk. Limited thunderstorm wind damage risk. Elevated lightning risk. Elevated excessive rainfall risk Limited non thunderstorm wind risk. DISCUSSION... There is a Slight (2/5) risk for severe weather for most of our forecast area today. If enough instability can develop in the wake of this mornings showers and storms, then there will be a risk of redevelopment of thunderstorms this afternoon. Damaging wind gusts up to 60 mph and hail to the size of half dollars will be possible if redevelopment can occur. Additionally, this will bring 1-2 more inches of additional rainfall for locations east of a Neosho to Osage Beach line. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Multiple storm chances return Tuesday night through Friday. Some days may exhibit a severe threat, but exact details are uncertain at this time. Our western counties are within a Marginal (1/5) risk for Tuesday night and we have been mentioned in the SPC Day 4/5 outlook for Wednesday/Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected for this afternoon or tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Lindenberg
In the hours before
Special weather statement, Apr 28, 6:28 PM CDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Springfield MO
628 PM CDT Sun Apr 28 2024
MOZ101-290015-
McDonald MO-
628 PM CDT Sun Apr 28 2024
...A STRONG THUNDERSTORM WILL IMPACT MCDONALD COUNTY THROUGH 715 PM
CDT...
At 628 PM CDT, Doppler radar was tracking a strong thunderstorm near
Maysville, or 9 miles east of Jay, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Big Sugar Creek State Park, Anderson, Noel, Goodman, South West City,
Pineville, Lanagan, Powell, and Rocky Comfort.
This includes Interstate 49 between mile markers 1 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Missouri.
&&
LAT...LON 3650 9462 3663 9461 3676 9446 3675 9408
3660 9408 3650 9424
TIME...MOT...LOC 2328Z 231DEG 35KT 3644 9463
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
HatchSpecial weather statement, Apr 28, 6:41 PM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Springfield MO
641 PM CDT Sun Apr 28 2024
KSZ101-290015-
Cherokee KS-
641 PM CDT Sun Apr 28 2024
...A STRONG THUNDERSTORM WILL IMPACT CHEROKEE COUNTY THROUGH 715 PM
CDT...
At 640 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Treece, or 8 miles east of Chetopa, moving
northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Baxter Springs, Columbus, Galena, Cherokee, Weir, Lowell, Scammon,
West Mineral, Treece, Roseland, Neutral, Melrose, Riverton, Lawton,
Carona, Skidmore, Hallowell, Sherwin, Faulkner, and Stippville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3734 9490 3734 9462 3704 9462 3700 9465
3700 9507 3706 9507
TIME...MOT...LOC 2340Z 213DEG 33KT 3706 9495
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HatchSpecial weather statement, Apr 28, 7:08 PM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Springfield MO
708 PM CDT Sun Apr 28 2024
KSZ097-MOZ077-290100-
Crawford KS-Barton MO-
708 PM CDT Sun Apr 28 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CRAWFORD AND
SOUTHWESTERN BARTON COUNTIES THROUGH 800 PM CDT...
At 708 PM CDT, Doppler radar was tracking a strong thunderstorm over
Scammon, or near Columbus, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Pittsburg, Prairie State Park, Frontenac, Arma, Liberal, Cherokee,
Mulberry, Chicopee, Mindenmines, Franklin, Burgess, Opolis,
Croweburg, Yale, Ringo, and Lone Oak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3757 9472 3757 9439 3736 9453 3736 9461
3734 9462 3734 9488
TIME...MOT...LOC 0008Z 211DEG 27KT 3724 9483
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HatchSpecial weather statement, Apr 28, 7:10 PM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Springfield MO
710 PM CDT Sun Apr 28 2024
MOZ093-094-101-102-290100-
Barry MO-Newton MO-McDonald MO-Lawrence MO-
710 PM CDT Sun Apr 28 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN NEWTON...
NORTHEASTERN MCDONALD...BARRY AND SOUTHERN LAWRENCE COUNTIES THROUGH
800 PM CDT...
At 710 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Wheaton, or 13 miles northeast of Pineville,
moving northeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Roaring River State Park, Monett, Aurora, Cassville, Pierce City,
Purdy, Exeter, Wheaton, Verona, Butterfield, Washburn, Fairview,
Newtonia, Pioneer, Stella, Stark City, Wheelerville, Jenkins, Wayne,
and Mcdowell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Missouri.
&&
LAT...LON 3676 9436 3703 9400 3695 9361 3683 9361
3682 9359 3672 9358 3655 9408
TIME...MOT...LOC 0010Z 237DEG 36KT 3667 9416
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
HatchSpecial weather statement, Apr 28, 7:57 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Springfield MO
757 PM CDT Sun Apr 28 2024
MOZ090-094-095-102-103-290145-
Barry MO-Greene MO-Lawrence MO-Christian MO-Stone MO-
757 PM CDT Sun Apr 28 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CHRISTIAN...NORTHERN
STONE...NORTHEASTERN BARRY...EASTERN LAWRENCE AND SOUTHWESTERN GREENE
COUNTIES THROUGH 845 PM CDT...
At 757 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Miller to near Mount Vernon to
near Marionville to 6 miles southwest of Crane to 7 miles east of
Cassville. Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Northwestern Springfield, Republic, Table Rock Lake, Aurora,
Battlefield, Willard, Mount Vernon, Marionville, Clever, Ash Grove,
Crane, Billings, Verona, Galena, Brookline, Mccord Bend, Hurley,
Halltown, Hoberg, and Chesapeake.
This includes Interstate 44 between mile markers 43 and 74.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Missouri.
&&
LAT...LON 3675 9382 3697 9384 3706 9388 3728 9379
3728 9363 3733 9362 3733 9335 3712 9334
3679 9334 3665 9379
TIME...MOT...LOC 0057Z 227DEG 35KT 3724 9373 3706 9375 3698 9367 3684
9367 3670 9374
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HatchLocal storm report, Apr 28, 8:59 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
859 PM CDT Sun Apr 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM Tstm Wnd Dmg 4 S Clever 36.98N 93.47W
04/28/2024 Stone MO Amateur Radio
Trees down at state highways k and m in
Clever.
&&
JDThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:10 PM CDT | Special Weather Statement | SGF | Barry | 50 min |
| Apr 28, 7:57 PM CDT | Special Weather Statement | SGF | Lawrence | 48 min |
| Apr 28, 8:20 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 25 min |
| Apr 28, 8:23 PM CDT | Tornado Warning | SGF | Christian, Stone | 37 min |
| Apr 28, 8:41 PM CDT | Tornado Warning | SGF | Christian, Greene | 34 min |
| Apr 28, 8:57 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Dallas, Greene, Polk, Webster | 48 min |
| Apr 28, 9:27 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 48 min |
| Apr 28, 9:38 PM CDT | Areal Flood Advisory | SGF | Christian, Greene, Stone, Webster | 6 hr |
| Apr 28, 9:49 PM CDT | Special Weather Statement | SGF | Taney | 26 min |
| Apr 28, 9:53 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 41 min |
| Apr 28, 10:29 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 46 min |
| Apr 28, 10:38 PM CDT | Areal Flood Warning | SGF | Benton, Camden, Cedar, Dallas, Hickory, Miller and 3 more | 12 hr |
| Apr 28, 11:17 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Texas | 43 min |
| Apr 28, 11:19 PM CDT | Tornado Warning | SGF | Douglas, Howell | 26 min |
| Apr 28, 11:33 PM CDT | Areal Flood Advisory | SGF | Christian, Douglas, Ozark, Taney | 7 hr |
| Apr 28, 11:47 PM CDT | River Flood Warning | SGF | Pulaski | 44 hr |
| Apr 28, 11:56 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Texas | 49 min |
| Apr 29, 12:13 AM CDT | Flash Flood Warning | SGF | Douglas, Howell, Ozark, Taney, Texas, Wright | 9 hr |
| Apr 29, 12:40 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 50 min |
| Apr 29, 1:35 AM CDT | Dense Fog Advisory | SGF | Barry, Jasper, Lawrence, McDonald, Newton, Stone | 7 hr |
| Apr 29, 1:37 AM CDT | River Flood Warning | SGF | Christian, Stone | 29 hr |
| Apr 29, 2:14 AM CDT | Areal Flood Warning | SGF | Barry | 12 hr |
| Apr 29, 3:45 AM CDT | Areal Flood Warning | SGF | Christian, Greene, Webster | 12 hr |
| Apr 29, 5:36 AM CDT | River Flood Warning | SGF | Stone | 25 hr |
| Apr 29, 8:14 AM CDT | River Flood Warning | SGF | Shannon | 12 hr |
| Apr 29, 8:14 AM CDT | River Flood Warning | SGF | Shannon | 29 hr |
| Apr 29, 8:14 AM CDT | River Flood Warning | SGF | Shannon | 12 hr |
| Apr 29, 9:02 AM CDT | River Flood Warning | SGF | Cedar | 12 hr |
| Apr 29, 9:03 AM CDT | Areal Flood Warning | SGF | Douglas, Howell, Ozark, Shannon, Taney, Texas and 1 more | 12 hr |
| Apr 29, 9:23 AM CDT | River Flood Warning | SGF | Pulaski | 20 hr |
| Apr 29, 10:27 AM CDT | Areal Flood Advisory | SGF | Benton, Camden, Cedar, Dallas, Hickory, Miller and 3 more | 12 hr |
Nearby
Tornado Warnings in Missouri, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.